# SDR C2XA95CL120

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15827
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: S2738115700400
- Condition: Out Of Adj
- Location: Capt Column
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3747 - PWM-EWR - AILERON CABLE BANGING ON SIDE OF CONTROL COLUMN COVER, CAPTAIN'S SIDE.  AIRCRAFT RETURNED TO PWM.  MAINTENANCE ADJUSTED CAPTAIN'S AILERON CONTROL CABLE, NON-REGULATED LOOP IAW ATR JIC 27-11-14.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
